# SDR AALA20160331005

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 50,386 hours, 24,358 cycles
- Engine: Pwa JT8D219
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: DC62E12S3SN
- Condition: Faulty
- Location: Oil Temperature
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB RT ENG OIL TEMPERATURE INCREASED TO 200 DEGREES.  FOUND LOOSE WIRE & BACK SHELL ON CONNECTOR FOR TEMPERATURE SENSOR.  REPLACED OIL TEMPERATURE CONNECTOR P1-812 IAW CHP 205 20-31-15.
